# SDR DALA13014960965

- Difficulty date: April 5, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 60,646 hours, 44,964 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MX, THE SEAT MOUNTED EMERGENCY LIGHT AT ROW 28DE WAS FOUND TO BE INOPERATIVE.  REPLACED DAMAGED WIRE IAW AMM 33-52.  OPS CHECKED GOOD.
